# SDR AALA201701119002

- Difficulty date: January 2, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 72,482 hours, 10,250 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE256000
- Part serial: 1181
- Condition: Low Pressure
- Location: R4 Door
- Part time: 72,774 hours, 10,309 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DAMPER ACTUATOR CYLINDER GAUGE SHOWING PRESSURE LOWER THAN 1783 PSI.  SERVICED R4 DOOR DAMPER ACTUATOR CYLINDER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
